Journal of Differential Geometry

Siu’s invariance of plurigenera: a one-tower proof

Mihai Păun

Full-text: Open access

Abstract

In this article our main goal is to establish an $L^2$ version of the wisted invariance of plurigenera. We equally simplify the original "two towers" approach of Yum-Tong Siu.

Article information

Source
J. Differential Geom., Volume 76, Number 3 (2007), 485-493.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1180135695

Digital Object Identifier
doi:10.4310/jdg/1180135695

Mathematical Reviews number (MathSciNet)
MR2331528

Zentralblatt MATH identifier
1122.32014

Citation

Păun, Mihai. Siu’s invariance of plurigenera: a one-tower proof. J. Differential Geom. 76 (2007), no. 3, 485--493. doi:10.4310/jdg/1180135695. https://projecteuclid.org/euclid.jdg/1180135695


Export citation